# SDR UPS02438432

- Difficulty date: May 15, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 980 RT FWD UPPER DRAG SPLICE FITTING FOUND MOST AFT HOLE AT SKIN ATTACH FLANGE CRACKED RUNNING FWD APPROX .0625 INCH LONG.  HOLE OVERSIZED TO 0.278 INCH PER SRM 51-30-05 WITHIN SRM 53-30-03 FIG 60 LIMITATIONS.
